# SDR AALA20100725DFW03

- Difficulty date: July 23, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 58,256 hours, 24,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT OVER CATWALK IN TAIL HAS WHITE WIRED PULLED.  REPLACED SOCKET ON WIRE TO EMERGENCY LIGHT IN CATWALK OVERHEAD.  OPS CHECKED NORMAL.
